# SDR CALA2023061601862

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N24702
- Make and model: Boeing 737724
- Aircraft serial: 28763
- Aircraft time: 78,096 hours, 27,949 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: 111A1322
- Condition: Unknown
- Location: Rh Main Ldg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLED BREAK WAS FOUND IN RH MAIN LNDG ON VAPOR AREA BS 727.
